MAUDE Adverse Event Report: KURIN, INC. KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

KURIN, INC. KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number M-PIV12/MJ-PIV12
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened kurin blood culture collection set and attachment device was found to be shattered w/ [with] the needle collection system exposed and posed potential for a needle stick.

Brand Name
KURIN PIV (PERIPHERAL INTRAVENOUS) CONNECTION, W/ BIOMERIEUX SHIELD
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
KURIN, INC.
10840 thornmint road
suite 111
san diego CA 92127
MDR Report Key23356495
Report Number23356495
Device Sequence Number8872008
Product Code JKA
UDI-Device Identifier00857606008097
UDI-Public(01)00857606008097
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2025
Report Date (Section F) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-PIV12/MJ-PIV12
Device Lot Number8714-032725-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/30/2025